# SDR COMA0460556

- Difficulty date: September 15, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 20,716 hours, 18,191 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4990 EFIS COMP MON MESSAGE DURING T/O.  REMOVED WATER FROM PITOT STATIC SYSTEM.
